# SDR DALA2019080974687

- Difficulty date: August 6, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 84,285 hours, 22,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR. OPS CHECK NORMAL. OK FOR SVC.
